# SDR 95UAL900322

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7269U
- Make and model: Boeing 727222
- Aircraft serial: 21416
- Engine: Pwa JT8D15
- System (JASC): 2210 · Autopilot System
- Part: Autopilot
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT COUPLED APPROACH UNSATISFACTORY.  PITCHES DOWN VIOLENTLY ON GLIDESLOPE CAPTURE AT 160 KIAS.
